# SDR MASA202310010025

- Difficulty date: October 1, 2023
- Submitted: October 1, 2023
- Operation: Air carrier
- Aircraft: N245LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15234
- Aircraft time: 26,045 hours, 19,854 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERIOR EME LIGHTS EVEY OTHR LIGHT INOP- OP CHECK FOUND TO BE NORMAL CONFIGURATION
